# SDR UIEA2021011800071

- Difficulty date: January 17, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,278 hours, 22,448 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Aft Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP CONTROL EICAS MESSAGE DISPLAYED.  TRANSFERRED TO MDDR 141028, PER MEL 21-61-01-02 CAT "C".  RAN FIM 21-60 FT 804.  CLEANED RHEOSTAT, IAW AMM 12-25-00.  OPERATIONS CHECKS, IAW AMM 21-61-00.  CLEARED DMI 141028.  PLACARD REMOVED.
